Top answers from doctors based on your search:
Disclaimer

ic clindamycin hurts my stomach

A female asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Cefadoxil: This antibiotic is safe and effective. It is related to Keflex.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Go to Emergency room: If you are getting dehydrated due to diarrhea, please go the nearest hospital emergency room. You may have C diff colitis due to antibiotic treatment.
Dr. Stuart Wasser
35 years experience Addiction Medicine
See below: You may have a bacterial superinfection called c. Dificile Get evaluated. Some people with this get quite sick.
A female asked:
Dr. Aharon Wolf
15 years experience Preventive Medicine
Not a treatment : Of choice for UTI
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Not advisable,...: Clindamycin is used chiefly for Gram(+) coccal infections like staphylococcus or streptococcus, etc. Most of UTI is caused by Gram(-) bacilli; hence, ... Read More
1
1 comment
1
1 thank
A 43-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Poor treatment: Find a better Dr, preferably a dermatologist. Do not take any more clindamycin. Usually treatment of folliculitis requires months of treatment, maybe ... Read More
A 42-year-old female asked:
Dr. Jaiprakash Thakor Jairam
Specializes in Healthcare Professional
Anti-biotic use: A missed dose should be taken as soon as feasible.You must finish the cause.Unfinished anti-biotics/changing anti-biotics etc are one of the causes o ... Read More
1
1 thank
A member asked:
Dr. Gina Cadena-forney
21 years experience Family Medicine
Possible: The use of Clindamycin has been associated with c-diff overgrowth which can cause severe diarrhea.
A 28-year-old male asked:
Dr. Liesa Harte
29 years experience Family Medicine
Flushing?: I'm wondering if you are describing a rash or if it really is just flushing. You should tell your prescribing doctor that you discontinued the ant ... Read More
1
1 comment
A 46-year-old female asked:
Dr. Gregory Lewis
44 years experience Urology
See below: Clindamycin used to treat a variety of infections. As with most antibiotics, GI-related symptoms (nausea, vomiting, diarrhea, stomach pains) amongst t ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
Yes: Don't take the two together . Space them 1-2 hours apart. Notify your dr about this side effect. Take care!
2
2 thanks
A 26-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Chest pain: Chest pain should be evaluated IMMEDIATELY by Physician, Urgent Care, or ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month